# SDR FDEA2020072751651

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,848 hours, 21,786 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS & T/E ANNUNCIATOR  LIGHT ON FINAL APPROACH WHEN SELECTING FLAP 25.   GO AROUND ACCOMPLISHED FOLLOWED BY QRH AND DECLARED AN EMERGENCY.   NO EICAS OR ANNUNCIATOR PRESENT UPON ARRIVAL.  NO FSEU FAULTS PRESENT.  ACCOMPLISHED ADJUSTMENT SUCCESSFULL AND TEST IAW AMM 27-58-00-5.
